Translator Disclaimer
December 1992 Perfect crystals of quantum affine Lie algebras
Seok-Jin Kang, Masaki Kashiwara, Kailash C. Misra, Tetsuji Miwa, Toshiki Nakashima, Atsushi Nakayashiki
Duke Math. J. 68(3): 499-607 (December 1992). DOI: 10.1215/S0012-7094-92-06821-9
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
109 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.68 • No. 3 • December 1992
Back to Top